MathSciNet Relay Station
MathSciNet bibliographic data
MR1560326 DML
Macneish, Harris F.; The sum of the face angles of certain polyhedrons in $n$-space. Bull. Amer. Math. Soc. 26 (1920), no. 9, 398–399.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement